The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Alternatively, you can download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link above.

Fullscreen Fullscreen Off



About this article

Title

A case of lacunar infarction of brain and hypertension associated with prolonged use of “SUKHI”.

Keywords

Adverse drug reaction, OCPs, Brain infarction, Self-medications, Sukhi

Date

01-09-2014

Additional Links

Manuscript Submission

Journal

International Journal of Pharmacy and Pharmaceutical Sciences
Vol 6, Issue 8, 2014 Page: 626-628

Online ISSN

0975-1491

Statistics

182 Views | Downloads

Authors & Affiliations

Malaya Ranjan Singha
DEPARTMENT OF PHARMACOLOGY S.C.B. MEDICAL COLLEGE, CUTTACK, ODISHA , INDIA.
India


Article Tools



Refbacks

  • There are currently no refbacks.